Alert archive / New York / Freeze Warnings in 2007
Freeze Warning 9, NWS Albany, NY
NWS Albany, NY issued this freeze warning at Oct 28, 2007, 12:16 AM EDT for 4 states. It took effect at Oct 29, 2007, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2007, 12:16 AM EDT (04:16 UTC)
- In effect from
- Oct 29, 2007, 12:00 AM EDT
- Expired
- Oct 29, 2007, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Windham County, VT
The radar
The Albany radar (KENX), 13 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 4.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KALY 280416 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1216 AM EDT SUN OCT 28 2007 CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-VTZ015- 282145- /O.NEW.KALY.FZ.W.0009.071029T0400Z-071029T1300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ILION...HERKIMER...LITTLE FALLS...MOHAWK... FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY... TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK... WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING... DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 1216 AM EDT SUN OCT 28 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SUNDAY TO 9 AM MONDAY. TEMPERATURES WILL DROP BELOW FREEZING AFTER MIDNIGHT SUNDAY NIGHT AND INTO MONDAY MORNING FOR EASTERN NEW YORK...NORTHWEST CONNECTICUT...WESTERN MASSACHUSETTS AND SOUTHERN VERMONT. THIS WILL BRING A KILLING FREEZE TO THE REGION AND END THE GROWING SEASON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ BGM FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
4 follow-up statements
000 WWUS71 KALY 280807 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 407 AM EDT SUN OCT 28 2007 CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-VTZ015- 282100- /O.CON.KALY.FZ.W.0009.071029T0400Z-071029T1300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ILION...HERKIMER...LITTLE FALLS...MOHAWK... FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY... TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK... WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING... DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 407 AM EDT SUN OCT 28 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY. TEMPERATURES WILL DROP BELOW FREEZING AFTER MIDNIGHT SUNDAY NIGHT AND INTO MONDAY MORNING FOR EASTERN NEW YORK...NORTHWEST CONNECTICUT...WESTERN MASSACHUSETTS AND EASTERN WINDHAM COUNTY OF SOUTHERN VERMONT. THIS WILL BRING A KILLING FREEZE TO THE REGION AND END THE GROWING SEASON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ BGM FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
000 WWUS71 KALY 281900 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 300 PM EDT SUN OCT 28 2007 CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-VTZ015- 291300- /O.CON.KALY.FZ.W.0009.071029T0400Z-071029T1300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ILION...HERKIMER...LITTLE FALLS...MOHAWK... FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY... TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK... WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING... DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 300 PM EDT SUN OCT 28 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FOR THE MOHAWK AND SCHOHARIE VALLEYS...GREATER CAPITAL DISTRICT...SARATOGA REGION...EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT...TACONICS...BERKSHIRES...EASTERN CATSKILLS...MID HUDSON VALLEY AND NORTHWEST CONNECTICUT...FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY. WITH A COLD AIR MASS IN PLACE...TEMPERATURES WILL DROP BELOW FREEZING AFTER MIDNIGHT TONIGHT INTO MONDAY MORNING. THESE TEMPERATURES WILL BRING A WIDESPREAD KILLING FREEZE TO THE REGION...AND WILL END THE GROWING SEASON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS71 KALY 290121 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 921 PM EDT SUN OCT 28 2007 CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-VTZ015- 291300- /O.CON.KALY.FZ.W.0009.071029T0400Z-071029T1300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ILION...HERKIMER...LITTLE FALLS...MOHAWK... FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY... TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK... WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING... DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 921 PM EDT SUN OCT 28 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT MONDAY FOR THE MOHAWK AND SCHOHARIE VALLEYS...GREATER CAPITAL DISTRICT...SARATOGA REGION...EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT...TACONICS... BERKSHIRES...EASTERN CATSKILLS...MID HUDSON VALLEY AND NORTHWEST CONNECTICUT. WITH A COLD AIR MASS IN PLACE...TEMPERATURES WILL DROP TO BELOW FREEZING ACROSS THE REGION...AND REMAIN BELOW FREEZING UNTIL AN HOUR OR TWO AFTER SUNRISE. THESE TEMPERATURES WILL BRING A WIDESPREAD KILLING FREEZE TO THE REGION...WHICH WILL END THE GROWING SEASON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS71 KALY 291305 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 905 AM EDT MON OCT 29 2007 CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-VTZ015- 291415- /O.EXP.KALY.FZ.W.0009.000000T0000Z-071029T1300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ILION...HERKIMER...LITTLE FALLS...MOHAWK... FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY... TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK... WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING... DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 905 AM EDT MON OCT 29 2007 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES FELL TO OR BELOW FREEZING ACROSS THE WARNING AREA EARLIER THIS MORNING...ENDING THE GROWING SEASON. $$ KL
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this freeze warning went out at Oct 27, 10:15 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Oct 27, 10:15 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1015 PM EDT SAT OCT 27 2007 .SYNOPSIS... MUCH COLDER AIR WILL WORK INTO THE REGION OVERNIGHT INTO SUNDAY. THE COLDER AIR WILL PRODUCE SOME LAKE EFFECT RAIN SHOWERS TONIGHT AND EARLY SUNDAY ACROSS THE WESTERN ADIRONDACKS AND WESTERN MOHAWK VALLEY. SUNDAY NIGHT WILL BE THE COLDEST NIGHT OF THE SEASON WITH A WIDESPREAD KILLING FROST AND FREEZE LIKELY ACROSS THE ENTIRE REGION. HIGH PRESSURE WILL KEEP THE EARLY PART OF NEXT WEEK DRY...WITH TEMPERATURES MODERATING. && .NEAR TERM /THROUGH TONIGHT/... MAIN STORM SYSTEM HAS EXITED WELL TO OUR NORTHEAST INTO THE CANADIAN MARITIMES...WHILE A SECONDARY COLD FRONT AND UPPER LEVEL SHORT WAVE TROF IS CURRENTLY PASSING THROUGH WESTERN AND CENTRAL NY. ISOLATED TO SCATTERED SHOWERS HAVE DEVELOPED ALONG THE LEADING EDGE OF THIS BOUNDARY...AND WILL PASS THROUGH OUR AREA OVERNIGHT. HAVE PRETTY MUCH KEPT PREVIOUS FORECAST INTACT WITH JUST SOME MINOR CHANGES. THE BEST CHANCE FOR MEASURABLE PRECIP WILL BE ACROSS THE WESTERN ADIRONDACKS...AIDED BY UPSLOPE FLOW AND LAKE ENHANCEMENT TOWARDS SUNDAY MORNING. WINDS WILL INCREASE BEHIND THE COLD FRONT WITH STRONGER COLD AIR ADVECTION COMMENCING...WHICH WILL KEEP THE LOWER TROPOSPHERE WELL MIXED. MADE SOME MINOR CHANGES TO HOURLY TEMPS/SKY/WIND GRIDS BASED ON CURRENT OBS/TRENDS. && .SHORT TERM /SUNDAY THROUGH MONDAY/... BRISK WEST OR NORTHWEST WINDS WILL CONTINUE TO PUSH COLDER AIR INTO THE FORECAST AREA ON SUNDAY. DESPITE PARTLY SUNNY SKIES...TEMPS ARE NOT FORECAST TO RISE MUCH MORE THAN 10 DEGREES FROM THE NIGHTTIME LOWS...AND IN THE ADIRONDACKS TEMPS MAY HOLD STEADY OR RISE ONLY A FEW DEGREES. ANY LEFTOVER CU/SC SHOULD DISSIPATE EARLY SUNDAY EVENING AND SURFACE WINDS WILL BEGIN TO DECOUPLE. THIS SHOULD RESULT IN A FREEZE/WIDESPREAD FROST THAT WILL FINALLY END THE GROWING SEASON. EVEN THE WARMEST PARTS OF THE FORECAST AREA ARE 10 OR MORE DAYS BEYOND THE AVERAGE DAY OF THE FIRST FALL FREEZE...WITH SOME HIGHER TERRAIN LOCATIONS 20 TO 30 DAYS BEYOND THE AVERAGE DAY OF THE FIRST FALL FREEZE. DESPITE WARMING ALOFT...TEMPS MONDAY WILL BE FAIRLY CHILLY DUE TO THE COLD START AND LACK OF MIXING. HOWEVER...OVERALL...IT WILL BE A DECENT DAY WITH MOSTLY SUNNY SKIES AND MUCH LIGHTER WINDS THAN ON SUNDAY. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... THE HIGH PRESSURE SYSTEM THAT WILL BRING THE FROST/FREEZE MONDAY MORNING WILL BEGIN TO MOVE OFF THE MID ATLANTIC COAST MONDAY NIGHT AND TUESDAY. THIS WILL RESULT IN A NOTICEABLE MODERATING TREND UNDER CLEAR TO PARTLY CLOUDY SKIES THROUGH WEDNESDAY. BY WEDNESDAY TEMPS WILL ONCE AGAIN RETURN TO 5 TO 10 DEGREES ABOVE NORMAL WITH HIGHS WEDNESDAY GENERALLY BETWEEN 50 AND 60. A WEAK COLD FRONT LATE WEDNESDAY NIGHT AND EARLY THURSDAY WILL BRING ANOTHER CHILLY AIR MASS TO THE REGION FOR THE END OF WEEK. NOTHING MORE THAN SLIGHT CHANCE OR LOW CHANCE POPS ARE FORECAST AS THIS FRONT CROSSES THE REGION SINCE IT APPEARS TO BE STARVED OF ANY MOISTURE. BY FRIDAY AND SATURDAY TEMPS WILL RETURN TO SEASONABLY CHILLY LEVELS UNDER CLEAR TO PARTLY CLOUDY SKIES. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... THE STORM SYSTEM THAT BROUGHT WIDESPREAD MODERATE TO HEAVY RAIN ACROSS THE REGION HAS DEPARTED INTO NORTHERN NEW ENGLAND THIS EVENING...LEAVING A WEST-SOUTHWEST FLOW IN ITS WAKE. SO DESPITE AMPLE GROUND MOISTURE DUE TO THE SOAKING RAIN...FOG DEVELOPMENT IS NOT ANTICIPATED SINCE ENOUGH OF A BREEZE IS EXPECTED TO KEEP UP OVERNIGHT INTO THE EARLY MORNING HOURS ON SUNDAY. A SECONDARY COLD FRONT AND UPPER LEVEL TROF WILL MOVE THROUGH OVERNIGHT...CAUSING THE WINDS TO SHIFT TO THE NORTHWEST IN ITS WAKE. VFR CONDITIONS EXPECTED THROUGH THE PERIOD AT ALL THREE TERMINALS...ALTHOUGH A MID LEVEL CLOUD DECK ASSOC WITH THE TROF WILL RESULT IN AT LEAST SCT-BKN SKIES UNTIL SUNDAY MORNING. NORTHWEST WINDS WILL BECOME GUSTY AROUND 20-25 KTS FROM LATE MORNING THROUGH THE AFTERNOON HOURS ON SUNDAY...AS GOOD MIXING CONDITIONS DEVELOP. OUTLOOK... SUNDAY NIGHT THROUGH WEDNESDAY...VFR...NO SIGNIFICANT WEATHER. THURSDAY...VFR-MVFR WITH A CHANCE OF SHOWERS AS COLD FRONT MOVES THROUGH. && .FIRE WEATHER... WIDESPREAD SOAKING RAINFALL OCCURRED FRIDAY EVENING INTO SATURDAY WITH ONE TO TWO INCHES OF RAINFALL OCCURRING. HIGH PRESSURE WILL BUILD IN SUNDAY AND DOMINATE INTO MID WEEK WITH DRY WEATHER. && .HYDROLOGY... THE STEADY MODERATE TO HEAVY RAIN IS RAPIDLY EXITING TO THE NORTHEAST...AND BY EARLY THIS EVENING SHOULD CLEAR THE ENTIRE HYDRO SERVICE AREA. WIDESPREAD RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES HAVE OCCURRED SINCE LAST NIGHT...WITH SOME LOCALIZED HIGHER AMOUNTS OVER 3 INCHES IN THE FAVORED UPSLOPE REGIONS OF THE EASTERN CATSKILLS. RESPONSES HAVE TAKEN PLACE DUE TO RUNOFF...ALTHOUGH RISES HAVE BEEN WITHIN BANKS AND ONLY NUISANCE PONDING OF WATER IN POOR DRAINAGE AREAS WILL PERSIST FOR THE NEXT FEW HOURS...ESPECIALLY WHERE LEAVES CLOG STORM DRAINS. RISES IN THE ESOPUS BASIN HAVE BEEN THE MOST PRONOUNCED...WITH MOUNT TREMPER REACHING CAUTION STAGE BUT NOT EXPECTED TO REACH FLOOD AS PRECIP HAS ENDED. ELSEWHERE...RISES OF MAINLY 1 TO 3 FEET HAVE OCCURRED...WITH RUNOFF RESPONSE CONTINUING INTO THE EVENING. EVEN WITH THREE RAINFALL EVENTS IN THE LAST WEEK...OVERALL PRECEDING LOW RIVER FLOWS RESULTED IN THE LACK OF ANY RIVER FLOODING. MUCH DRIER AND COOLER AIR WILL FILTER INTO THE REGION TONIGHT INTO SUNDAY...WITH DRY CONDITIONS PERSISTING FOR THE NEXT SEVERAL DAYS. THIS WILL ALLOW RIVERS AND STREAMS TO RECEDE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && NEAR TERM...JPV AVIATION...JPV
Hazardous weather outlook, Oct 27, 5:25 PM EDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 525 PM EDT SAT OCT 27 2007 CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-281100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER- EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 525 PM EDT SAT OCT 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CAPITAL DISTRICT INCLUDING SARATOGA...MOHAWK VALLEY...EASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS...BERKSHIRES AND LITCHFIELD HILLS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE COLDEST AIR MASS OF THE SEASON WILL ARRIVE SUNDAY NIGHT WITH LOW TEMPERATURES EXPECTED TO BE AT OR BELOW THE FREEZING MARK...ENDING THE GROWING SEASON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-042-043-082>084-VTZ013>015-281100- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 525 PM EDT SAT OCT 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS...WASHINGTON COUNTY AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in New York, 2007Freeze Warnings in Massachusetts, 2007Freeze Warnings in Connecticut, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.